# SDR 2021FA0000226

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 754 hours, 488 cycles
- Engine: Pwc PW306D1
- Engine time: 754 hours, 488 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Accessory G/B
- Part time: 754 hours, 488 cycles
- Component: Accessory G/B, Pwc
- Component part number: 30B721301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACCESSORY GEARBOX REAR COVER IS BEGINNING TO CORRODE ON THE MOUNT PADS AND EXTERNAL SURFACES. REPAIRED IAW P&WC MM PART NO. 30B7302, REV. 17.1. A REINSPECTION IS REQUIRED AT EVERY AIRCRAFT MINOR INSPECTION UNTIL A PERMANENT REPAIR IS PERFORMED.
